# SDR UALA2013030501324

- Difficulty date: March 5, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 65,353 hours, 22,947 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Faulty
- Location: Rows 37-40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHTS ROW 37 THRU 40 COME ON BUT ARE VERY DIM.  REPLACED EMERGENCY LIGHTS FROM ROW 37 THRU 40.  OPS CHECKED GOOD.  REF MM 33-51-00 MM 33-51-07.
